# SDR SWAA2012111909607

- Difficulty date: November 15, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 29,250 hours, 17,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT WINDSCREEN UPPER MOUNT INTERCOSTAL AT STA 338, STIRNGER 5R DAMAGED.  REPAIRED INTERCOSTAL ON STR 5R AT STA 338 PER SRM.
